# SDR UPS99230731

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Misdrilled
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, ON REMOVAL OF BS 940 LT FITTING 2 FASTENER HOLES THROUGH S18A AND FUSELAGE SKIN FOUND TO HAVE BEEN OVERSIZED AND OUT OF ED (AFT UPPER AT TACH BOLTS OF 940).  INVESTIGATED AND REPAIR CARRIED OUT IAW SMRO EO 99-30-001 UPS ENGINEERING FILE NR 727-53-2170.
